Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 341706, 8 pages
http://dx.doi.org/10.1155/2013/341706
Research Article

Some New Gronwall-Bellman-Type Inequalities Based on the Modified Riemann-Liouville Fractional Derivative

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 22 May 2013; Accepted 28 August 2013

Academic Editor: Francisco J. Marcellán

Copyright © 2013 Bin Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. H. Gronwall, “Note on the derivatives with respect to a parameter of the solutions of a system of differential equations,” Annals of Mathematics, vol. 20, no. 4, pp. 292–296, 1919. View at Publisher · View at Google Scholar · View at MathSciNet
  2. R. Bellman, “The stability of solutions of linear differential equations,” Duke Mathematical Journal, vol. 10, pp. 643–647, 1943. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Q. Feng and B. Zheng, “Generalized Gronwall-Bellman-type delay dynamic inequalities on time scales and their applications,” Applied Mathematics and Computation, vol. 218, no. 15, pp. 7880–7892, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Q. H. Ma, “Estimates on some power nonlinear Volterra-Fredholm type discrete inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2170–2180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. S. Wang, “A class of retarded nonlinear integral inequalities and its application in nonlinear differential-integral equation,” Journal of Inequalities and Applications, vol. 2012, article 154, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. H. Saker, “Some nonlinear dynamic inequalities on time scales,” Mathematical Inequalities & Applications, vol. 14, no. 3, pp. 633–645, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. A. C. Ferreira and D. F. M. Torres, “Generalized retarded integral inequalities,” Applied Mathematics Letters, vol. 22, no. 6, pp. 876–881, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Q. Feng, F. Meng, and B. Zheng, “Gronwall-Bellman type nonlinear delay integral inequalities on time scales,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 772–784, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  9. O. Lipovan, “Integral inequalities for retarded Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 349–358, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. H. Saker, “Some nonlinear dynamic inequalities on time scales and applications,” Journal of Mathematical Inequalities, vol. 4, no. 4, pp. 561–579, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Zheng, Q. Feng, F. Meng, and Y. Zhang, “Some new Gronwall-Bellman type nonlinear dynamic inequalities containing integration on infinite intervals on time scales,” Journal of Inequalities and Applications, vol. 2012, article 201, 20 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. G. Pachpatte, Inequalities for Differential and Integral Equations, Academic Press, New York, NY, USA, 1998. View at MathSciNet
  13. R. P. Agarwal, S. Deng, and W. Zhang, “Generalization of a retarded Gronwall-like inequality and its applications,” Applied Mathematics and Computation, vol. 165, no. 3, pp. 599–612, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. S. Cheung and J. Ren, “Discrete non-linear inequalities and applications to boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 708–724, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  15. W. N. Li, “Some delay integral inequalities on time scales,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 1929–1936, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. W. S. Wang, “Some retarded nonlinear integral inequalities and their applications in retarded differential equations,” Journal of Inequalities and Applications, vol. 2012, article 75, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. H. Kim, “Gronwall, Bellman and Pachpatte type integral inequalities with applications,” Nonlinear Analysis A, vol. 71, no. 12, pp. e2641–e2656, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. N. Li, M. Han, and F. W. Meng, “Some new delay integral inequalities and their applications,” Journal of Computational and Applied Mathematics, vol. 180, no. 1, pp. 191–200, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Q. Feng, F. Meng, Y. Zhang, B. Zheng, and J. Zhou, “Some nonlinear delay integral inequalities on time scales arising in the theory of dynamics equations,” Journal of Inequalities and Applications, vol. 2011, article 29, 14 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Q. Feng, F. Meng, and Y. Zhang, “Generalized Gronwall-Bellman-type discrete inequalities and their applications,” Journal of Inequalities and Applications, vol. 2011, article 47, 12 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. Z. Meng, B. Zheng, and C. Wen, “Some new integral inequalities on time scales containing integration on infinite intervals,” Journal of Inequalities and Applications, vol. 2013, article 245, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. Y. Wang, Q. Feng, S. Zhou, and F. Xu, “Some new generalized Gronwall-Bellman-type integral inequalities in two independent variables on time scales,” Journal of Inequalities and Applications, vol. 2013, article 234, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. G. Jumarie, “Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results,” Computers & Mathematics with Applications, vol. 51, no. 9-10, pp. 1367–1376, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  24. G. Jumarie, “Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions,” Applied Mathematics Letters, vol. 22, no. 3, pp. 378–385, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  25. G. Jumarie, “Cauchy's integral formula via the modified Riemann-Liouville derivative for analytic functions of fractional order,” Applied Mathematics Letters, vol. 23, no. 12, pp. 1444–1450, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  26. G. Jumarie, “Fractional partial differential equations and modified Riemann-Liouville derivative new methods for solution,” Journal of Applied Mathematics & Computing, vol. 24, no. 1-2, pp. 31–48, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  27. S. Zhang and H. Q. Zhang, “Fractional sub-equation method and its applications to nonlinear fractional PDEs,” Physics Letters A, vol. 375, no. 7, pp. 1069–1073, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Guo, L. Mei, Y. Li, and Y. Sun, “The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics,” Physics Letters A, vol. 376, no. 4, pp. 407–411, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. B. Lu, “The first integral method for some time fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 395, no. 2, pp. 684–693, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  30. B. Zheng, “(G′/G)-expansion method for solving fractional partial differential equations in the theory of mathematical physics,” Communications in Theoretical Physics, vol. 58, no. 5, pp. 623–630, 2012. View at Publisher · View at Google Scholar
  31. Q. Feng, “Exact solutions for fractional differential-difference equations by an extended riccati sub-ODE method,” Communications in Theoretical Physics, vol. 59, no. 5, pp. 521–527, 2013. View at Publisher · View at Google Scholar
  32. G.- c. Wu and E. W. M. Lee, “Fractional variational iteration method and its application,” Physics Letters A, vol. 374, no. 25, pp. 2506–2509, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  33. B. Tang, Y. He, L. Wei, and X. Zhang, “A generalized fractional sub-equation method for fractional differential equations with variable coefficients,” Physics Letters A, vol. 376, no. 38-39, pp. 2588–2590, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  34. H. Ye, J. Gao, and Y. Ding, “A generalized Gronwall inequality and its application to a fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1075–1081, 2007. View at Publisher · View at Google Scholar · View at MathSciNet